Minoxidil Side Effects On Sexual Arousal?
I use 5% Monoxidil to grow beard and sideburns. I feel the side effects of decreased sexual libido. I have been using Monoxidil 5% for 2 weeks. Is this normal?
Good evening, thanks for asking at HealthReplies.com. Minoxidil is a drug that works to treat hair loss. By class, this drug is included in the vasodilator drug class, meaning that this drug increases blood flow by widening blood vessels. Although it is often used as a hair grower, in some conditions this drug can also be used to treat severe hypertension. In addition, this drug is usually only used on the scalp, and this drug is a prescription drug so to use it you usually have to get advice from a dermatologist first.
Then regarding your question, among the side effects of Minoxidil that have been recorded so far are:
Skin irritation Heat sensation or burning sensation on the skin Itching Redness of the skin Hair loss at the beginning of use Headache Headache Fast beating heart Weight gain for no apparent reason Hair growth in unwanted areas Shortness of breath
Which of course doesn't mean that everyone who uses Minoxidil will feel this way. The list above is only the effects that have been recorded to have occurred, but in general Minoxidil is quite safe to use. Apart from that as you can also see, decreased sex drive is not among the side effects of using Minoxidil. So we suspect there are other factors that play a role in decreasing your libido, which just happens to happen close to the time you used Minoxidil.
This can vary, often comes from thoughts such as stress, being busy at work, problems with your partner, and other anxieties. If it comes from physical origin, it can be a side effect of using other drugs, smoking, and hormonal imbalances in the body. Either way, if this condition persists, it's a good idea to see a doctor. If it involves difficulty getting an erection, then consult a urologist. Meanwhile, you can still use Minoxidil, and it's okay if you're worried and don't want to use it for a while. Avoid stress, stay away from cigarette smoke and do regular exercise. So, hopefully it answers your question.